# SDR DALA1114909873

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370 L22r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LIGHTNING STRIKE MONITORS FOUND AREAS OF PREVIOUS BLENDS ON FASTENER HEADS AND SKIN STA 370 L22R.  BLENDED LIGHTNING STRIKE PER DWG NR S60590000.ORIG .050 PER SRM 53-33-0 FIG 2.  LOST .016 PER NDT SPM 04-00-06.  REMAINING.034, FOUND TO BE OUT OF LIMITS PER SRM 53-01.  FABBED DOUBLER  .032 AND FILLER .050 PER SRM 51-10-4, DWG S60590001.  INSTALLED ALL REPAIR PARTS PER SRM 51-30-1,51-30-5 AND DWG SG0590001.
